# SDR ASOA2014032810206

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 37,829 hours, 34,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT SIGN INOPERATIVE AT LT OVERWING.  R & R SIGN IAW AMM 33-51-10.  SYSTEM OPS CHECKED GOOD.
